# SDR 96FDEA00013

- Difficulty date: January 4, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N478FE
- Make and model: Boeing 727277
- Aircraft serial: 21395
- System (JASC): 2781 · Leading Edge Slat Position Indicating System
- Part: Switch
- Part number: 40174
- Condition: Inoperative
- Location: Nr 5 Le Flap
- Stage of operation: CL
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

AFTER A NORMAL T/O AND FLAP RETRACTION, WE LEVELED AT 5,000 FT AND LEADING EDGE DEVICE LIGHT CAME ON 2 DEGREE SHOWED NR 5 LED UNSAFE.  WING ANTI-ICE ON CHECKLIST COMPLETION EXTINGUISHED LIGHT BUT IT CAME ON AGAIN SEVERAL TIMES NO STRUCTURAL LIMITS EXCEEDED.  ANTI-ICE CYCLED ON AND OFF WITH NO RESULTS.  REPLACED NR 5 L/E KRUEGER FLAP SWITCH.  L/E FLAP INDICATION OPS CHECK SATISFACTORY ON GROUND TEST.
